# SDR 07FDEA03972

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTER SKIN LOWER GIRDER AREA AT OUTBOARD BAY OF RT SLAT NR 3.  THE DEPTH OF DENT IS 2, 4MM, SPAN WISE WIDE OF 30MM AND CHORD WISE WIDE OF 38MM.  REPAIR PERFORMED BY FILLING DENT WITH FILLERALU (MAT 05-051) OR HYSOL EA9394 AS PER SRM 51-73-10 / PARA.3.C, NIL CRACK FINDINGS DURING HFEC INSPECTION.  ALL IAW EA 6-5744-81083 AND RAS/SA/155/2004 ISSUE A.
